# SDR SWAA2014102933468

- Difficulty date: September 27, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,211 hours, 14,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION FLOORBEAM UPPER CHORD CRACKED AT BS 727B-3, LBL 45.5.  REPAIRED CHORD IAW ER & EA.
